I have been on Amberen for 70 days and have gained 7lbs. The bloating around my middle is uncomfortable. Has anyone else experienced this? I'm going to stop taking them today and hope to go back to normal.
YES!! I was in peri-menopause and still having some menstruation but only every other month or so but my night sweats were outrageous. The Amberen really helped with the night sweats but I noticed about a 10 lb weight gain while taking it. I just finished my first 3 month cycle and I don't think I'm going to continue taking them.
I'm glad to know that I wasn't imagining that Amberen had the weight gain effect. I've been off the Amberen for a couple of months now & don't have the flashes and sweats. Slowly peeling off the extra pounds. If I knew then that I would gain weight - instead of losing it as they advertise, I probably wouldn't have taken it.
too have been taking amberen and have gained about 10lbs, even tho i exercise and eat right most of the time. and justcannot lose the 10bls. i just thought it was cos i am 53yrs old now. did you stop taking the amberen and did you lose the weight? thanks for your help. edy
gosh i think maybe amberen is why i have gained 10lbs.i thought it was my age, 53,but no matter what i do, exercise, eat right,i can't lose those 10lbs and i have never had trouble like this losing weight. all i read said it was good for losing weight. i am going to stop taking it as of today and see what happens. will keep everyone posted. edy
I did lose the weight - it took a little while. I also exercise and eat right and pay attention. I'm 49 and I noticed that I felt more like myself a couple of days after I stopped taking it. I don't have hot flashes anymore - so that's a plus. I hope you have the same results!
Yes, I gained weight on Amberen. About 9 pounds. I was horrified. I thought I would lose weight on Amberen. I stopped taking it about 3 weeks ago and have lost 1 1/2 pounds. I hope it keeps going down. I also noticed a lot of aches and pains on Amberen, which started only after I started taking it. Those are also now subsiding. I will not be buying Amberen again.
I just joined this blog and wanted to know if anyone who has stoped taking Amberen has lost the wieght. I have been taking Amberen about 30 days and while I feel better emotionally, I too haved gain wieght - especially around my middle which was a shock. I am going to stop taking it too...ANY suggestions welcome!!!
stopped taking it a few months ago, but still have not lost the weight. but haven't been exercising cos i hurt my ribs. and eating junk too. going on stillmans diet. low carb low fat to lose th 10 lbs i gained on amberen. think we can sue them???? lol.
Help, I am 56 and in menopause isn't there anything to help loose the weight? Of course, I eat right, exercise etc. nothing seems to help. Any suggestions? Also, I don't take hormones. Does anyone advice that direction to help with saggy skin, dry skin, energy loss and weight gain. Why so hard for women?
Dear escobar56, I wish I had a more helpful answer. Unfortunately, the best answer is still lots of exercise and really cutting down on intake. Although in the acute stages, strength training will not lead to weight loss, in the long run it will because you will build muscle mass which will help lose the weight. Good luck, Mary Jane
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.